2 Publications

Mark all

[2]
2021 | Journal Article | IST-REx-ID: 9359 | OA
Homological stability and densities of generalized configuration spaces
Q.P. Ho, Geometry & Topology 25 (2021) 813–912.
View | Files available | DOI | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2021 | Journal Article | IST-REx-ID: 9359 | OA
Homological stability and densities of generalized configuration spaces
Q.P. Ho, Geometry & Topology 25 (2021) 813–912.
View | Files available | DOI | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed